Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 35, NWS Cleveland, OH

June 1, 20225 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2022, 5:22 PM EDT for 5 counties in Ohio. It was in force for 38 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2022, 5:22 PM EDT (21:22 UTC)
Expired
Jun 1, 2022, 6:00 PM EDT
In force
38 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cuyahoga County, OH, Geauga County, OH, Medina County, OH, Portage County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 5:29 PM EDTTSTM WND DMG3 Ssw Peninsula, OHTREE DOWN ON RIVERVIEW ROAD, SOUTH OF EVERETT. TIME ESTIMATED VIA RADAR.
Jun 1, 5:35 PM EDTTSTM WND DMG1 Sse Hudson, OHDELAYED REPORT - TREES DOWN IN BACKYARD. TREE SPLIT AND FELL ON POWER LINE.
Jun 1, 5:35 PM EDTHAIL 11 Sse Hudson, OHDELAYED REPORT - 1 INCH HAIL.
Jun 1, 5:37 PM EDTTSTM WND DMG2 E Hudson, OHSOCIAL MEDIA REPORT OF NUMEROUS TREES DOWN AT HUDSON SPRINGS PARK. TIME ESTIMATED VIA RADAR.
Jun 1, 5:41 PM EDTTSTM WND GST 601 Ssw Stow, OHESTIMATED 55-60 MPH WIND GUST.
Jun 1, 5:48 PM EDTTSTM WND GST 70Streetsboro, OHSPOTTER REPORTS 70 MPH WIND GUST AND ONE INCH HAIL IN STREETSBORO.
Jun 1, 5:49 PM EDTTSTM WND DMG3 Sse Twinsburg, OHMULTIPLE TREES SNAPPED OFF.
Jun 1, 5:52 PM EDTTSTM WND DMG1 Ese Hudson, OHTREE AND POWER LINES DOWN.
Jun 1, 5:58 PM EDTTSTM WND DMG3 S Mantua, OHSOCIAL MEDIA REPORT OF A PAIR OF UPROOTED TREES IN SHALERSVILLE TWP. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:19 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2022-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2022-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1330 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

730 
WUUS51 KCLE 012122
SVRCLE
OHC035-055-103-133-153-012200-
/O.NEW.KCLE.SV.W.0035.220601T2122Z-220601T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
522 PM EDT Wed Jun 1 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Portage County in northeastern Ohio...
  Southern Geauga County in northeastern Ohio...
  Northeastern Medina County in northeastern Ohio...
  Southeastern Cuyahoga County in northeastern Ohio...
  Northern Summit County in northeastern Ohio...

* Until 600 PM EDT.

* At 522 PM EDT, a severe thunderstorm was located near North
  Royalton, or 13 miles south of Cleveland, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Cleveland, Akron, Ravenna, Parma, Cuyahoga Falls, Strongsville,
  Brunswick, North Royalton, Kent, Solon, Hudson, Twinsburg,
  Tallmadge, Streetsboro, Warrensville Heights, Macedonia, South
  Russell, Garrettsville, Mantua and Stow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4121 8187 4146 8178 4140 8100 4106 8100
TIME...MOT...LOC 2122Z 278DEG 37KT 4128 8168 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
3 follow-up statements
254 
WWUS51 KCLE 012131
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
531 PM EDT Wed Jun 1 2022

OHC103-012140-
/O.CAN.KCLE.SV.W.0035.000000T0000Z-220601T2200Z/
Medina OH-
531 PM EDT Wed Jun 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEDINA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.

LAT...LON 4118 8168 4128 8169 4142 8168 4138 8100
      4106 8100
TIME...MOT...LOC 2130Z 270DEG 44KT 4130 8155 

$$

OHC035-055-133-153-012200-
/O.CON.KCLE.SV.W.0035.000000T0000Z-220601T2200Z/
Portage OH-Geauga OH-Cuyahoga OH-Summit OH-
531 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR PORTAGE...SOUTHERN GEAUGA...SOUTHEASTERN CUYAHOGA AND NORTHERN
SUMMIT COUNTIES...

At 530 PM EDT, a severe thunderstorm was located over Macedonia, or
14 miles southeast of Cleveland, moving east at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Akron, Ravenna, Cuyahoga Falls, Kent, Solon, Hudson, Twinsburg,
Tallmadge, Streetsboro, Macedonia, Garrettsville, Mantua, Stow,
Garfield Heights, Maple Heights, Broadview Heights, Aurora,
Brecksville, Bedford and Seven Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4118 8168 4128 8169 4142 8168 4138 8100
      4106 8100
TIME...MOT...LOC 2130Z 270DEG 44KT 4130 8155 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Jaszka
587 
WWUS51 KCLE 012139
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
539 PM EDT Wed Jun 1 2022

OHC035-055-012149-
/O.CAN.KCLE.SV.W.0035.000000T0000Z-220601T2200Z/
Geauga OH-Cuyahoga OH-
539 PM EDT Wed Jun 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GEAUGA AND
SOUTHEASTERN CUYAHOGA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.

LAT...LON 4116 8156 4135 8155 4135 8142 4132 8100
      4106 8100
TIME...MOT...LOC 2139Z 290DEG 39KT 4125 8146 

$$

OHC133-153-012200-
/O.CON.KCLE.SV.W.0035.000000T0000Z-220601T2200Z/
Portage OH-Summit OH-
539 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR PORTAGE AND NORTHEASTERN SUMMIT COUNTIES...

At 539 PM EDT, a severe thunderstorm was located over Hudson, or 12
miles north of Akron, moving east at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Akron, Ravenna, Cuyahoga Falls, Kent, Hudson, Twinsburg, Tallmadge,
Streetsboro, Macedonia, Garrettsville, Mantua, Stow, Aurora, Munroe
Falls, Northfield, Reminderville, Edinburg, Silver Lake, Windham and
Hiram.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4116 8156 4135 8155 4135 8142 4132 8100
      4106 8100
TIME...MOT...LOC 2139Z 290DEG 39KT 4125 8146 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Jaszka
222 
WWUS51 KCLE 012143
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
543 PM EDT Wed Jun 1 2022

OHC133-153-012200-
/O.CON.KCLE.SV.W.0035.000000T0000Z-220601T2200Z/
Portage OH-Summit OH-
543 PM EDT Wed Jun 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR PORTAGE AND NORTHEASTERN SUMMIT COUNTIES...

At 543 PM EDT, a severe thunderstorm was located over Hudson, or 9
miles northwest of Ravenna, moving east at 50 mph.

THIS IS A DESTRUCTIVE STORM FOR NORTHEASTERN SUMMIT AND WEST-CENTRAL 
PORTAGE COUNTIES.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Ravenna, Cuyahoga Falls, Kent, Hudson, Twinsburg, Tallmadge,
Streetsboro, Macedonia, Garrettsville, Mantua, Stow, Aurora, Munroe
Falls, Reminderville, Edinburg, Silver Lake, Windham, Hiram, Boston
Heights and Brady Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4115 8152 4132 8151 4135 8142 4132 8100
      4106 8100
TIME...MOT...LOC 2143Z 284DEG 44KT 4124 8140 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH

$$

Jaszka

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:08 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 1, 3:08 PM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
308 PM EDT Wed Jun 1 2022

.SYNOPSIS...
A cold front will push through the region this evening. High
pressure builds in Thursday afternoon through Saturday before a
warm front lifts across the region Sunday.

&&

.NEAR TERM /Through Thursday night/...
The main weather story this afternoon into this evening will be
the threat for scattered strong to severe thunderstorms. The
thermodynamics are coming together for a rather active and
storm later afternoon for most of northern Ohio into northwest
Pennsylvania. Mixed layer CAPE values are approaching 1500 to
2000 J/KG. Downward CAPE values are running 800 to 1000 J/KG.
Effective Bulk shear values are not overly impressive but just
enough around 30 to 35 knots. There is some warm air aloft
resulting in our mid level lapse rates to be around 6C.
Precipitable water values are a modest 1.3 to 1.5 inch. A weak
cold front will push through the area now through the mid
evening hours.

With these atmospheric ingredients, we are
expecting multi-cell type convection. There may be the
potential for a couple mini bowing clusters of storms as well.
The main severe hazards will be damaging wind gusts up to 65
mph followed by marginally severe hail up to the size of
quarters. There will be a locally heavy rainfall threat given
the high moisture content in the lower atmosphere. The timing
for severe convection will be now through about 00z before most
of the storms move east out of our area.

The cold front will slowly move through later this evening with
a few lingering showers possible. A weak low will track along
the front across Ohio late tonight into early Thursday morning.
This weak low may bring a few additional scattered rain showers
through early Thursday morning before high pressure builds into
the region by late Thursday afternoon and Thursday night. Clouds
will slowly clear from northwest to southeast on Thursday
afternoon. High temps will be almost 20 degrees cooler on
Thursday in the middle to upper 60s. Clear skies and drier air
moves in Thursday night with very pleasant weather and
temperatures into the upper 40s to lower 50s.

&&

.SHORT TERM /Friday through Saturday night/...
Fair weather is likely during the whole period as troughing aloft
exits northeastward and is followed by westerly flow aloft, and
stabilizing high pressure ridging at/near the surface builds from
the northern Great Plains. A surface trough associated with a weak
cold front should sweep southeast across our CWA on Friday, but dry
low-levels and weak low-level convergence/ascent along the front
should prevent precip development. Daytime highs mainly in the 70's
on Friday should be followed by highs in the mid 60's to mid 70's on
Saturday. Overnight lows should range from the mid 40's to mid 50's
Friday and Saturday nights.

&&

.LONG TERM /Sunday night through Wednesday/...
Westerly flow aloft and embedded shortwave disturbances should
affect our CWA this whole period. At the surface, high pressure
exits eastward on Sunday and is followed by a northeastward warm
front passage on Monday. A southeastward cold front passage may
occur by late Monday. This frontal zone may then waver in vicinity
of our region Tuesday through Wednesday as multiple and weak low
pressure centers potentially ripple generally northeastward along
the front. This pattern should result in periods of showers and
thunderstorms, but uncertainty remains regarding the timing of each
shortwave disturbance and associated greater potential for
showers/storms. Highs should mainly reach the 70's, but our I-75
corridor counties may have highs reach the lower 80's on Sunday and
Monday. Lows should reach the mid 50's to lower 60's each night.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
The main concerns for aviation will be the potential for
scattered strong to severe convection this afternoon into the
early evening hours for all of northern Ohio and northwest
Pennsylvania. We expect VFR conditions through the evening hours
outside of any heavier convection. There will be brief drops in
visibilities and ceilings with the convection as well into the
evening hours. The strongest convection will be capable of large
hail and severe downburst wind gusts.

A cold front will move through the area this evening after 00z
which will shift southwest winds 5-10 knots today to
northwest/north winds 5-10 knots overnight into Thursday
morning. Ceilings will drop to MVFR and some locations lower
end MVFR. Some guidance shows the potential for IFR at a few
locations but we did not have that in the TAF for this update.
We will watch trends and see if those ceilings need to be
updated in the TAF. MVFR ceilings expected to last through
Thursday morning. There could be some scattered light rain
showers possible around early Thursday morning.

Outlook...Non-VFR likely Thursday morning into the afternoon
with rain showers.

&&

.MARINE...
Winds of about 15 knots or less are expected through this Monday.
Waves should trend 3 feet or less. At this point, no Small Craft
Advisories are anticipated. A cold front will continue to sweep
southeastward across Lake Erie through this evening and will be
followed by high pressure building from the northern Great Plains
through Thursday. Southwesterly winds veer to mainly northwesterly
to northerly behind the front. Variable wind direction is then
expected Friday through Sunday as the high pressure ridge builds
further over the lake. On Monday, high pressure exits eastward and a
warm front sweeps northeastward in the morning, allowing winds to
veer from southeasterly to southwesterly. These southwesterly winds
may then veer to northwesterly and then to northeasterly later on
Monday as a southeastward cold front passage is followed by high
pressure building from the Canadian Prairies.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Griffin
NEAR TERM...Garuckas
SHORT TERM...Jaszka
LONG TERM...Jaszka
AVIATION...Griffin
MARINE...Jaszka
Hazardous weather outlook, Jun 1, 3:47 PM EDT, 1 hour 35 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
347 PM EDT Wed Jun 1 2022

LEZ144>149-164>169-OHZ009>014-018>023-027>033-036>038-047-089-
PAZ001>003-022000-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
347 PM EDT Wed Jun 1 2022

...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142-143-162-163-OHZ003-006>008-017-022000-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Hancock-
347 PM EDT Wed Jun 1 2022

This Hazardous Weather Outlook is for Lake Erie and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms may develop this afternoon and
evening. The main threat is strong damaging winds but some
larger hail is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 1, 4:53 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
453 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND GST     2 SSE SHEFFIELD         41.42N 82.08W
06/01/2022  E60 MPH          LORAIN             OH   TRAINED SPOTTER

            ALSO ONE HALF INCH HAIL.

&&
Local storm report, Jun 1, 4:55 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
455 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     3 SSE SHEFFIELD         41.42N 82.08W
06/01/2022                   LORAIN             OH   911 CALL CENTER

            TREE DOWN ON HOUSE.

&&
Special weather statement, Jun 1, 4:55 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
455 PM EDT Wed Jun 1 2022

PAZ003-012145-
Crawford PA-
455 PM EDT Wed Jun 1 2022

...A strong thunderstorm will impact portions of central Crawford
County through 545 PM EDT...

At 455 PM EDT, Doppler radar was tracking a strong thunderstorm over
Meadville, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Meadville, Titusville, Harmonsburg, Guys Mills, Cochranton,
Saegertown, Conneaut Lake, Hydetown, Blooming Valley, Townville,
Conneaut Lakeshore and Geneva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Pennsylvania.

&&

LAT...LON 4162 7982 4157 7988 4155 7992 4154 7993
      4151 7999 4159 8032 4171 8035 4176 8021
      4169 7961 4162 7961
TIME...MOT...LOC 2055Z 283DEG 26KT 4166 8015

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kahn
Local storm report, Jun 1, 5:05 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
505 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND DMG     1 SSW LORAIN            41.42N 82.19W
06/01/2022                   LORAIN             OH   911 CALL CENTER

            TREE DOWN ON HOUSE. TIME ESTIMATED FROM
            RADAR.

&&
Special weather statement, Jun 1, 5:18 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
518 PM EDT Wed Jun 1 2022

OHZ011-013-020>022-012200-
Summit OH-Geauga OH-Portage OH-Medina OH-Cuyahoga OH-
518 PM EDT Wed Jun 1 2022

...Strong thunderstorms will impact portions of Portage, southern
Geauga, northeastern Medina, Cuyahoga and northern Summit Counties
through 600 PM EDT...

At 517 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lakewood to near Brunswick. Movement was
east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Ravenna, Parma, Lakewood, Cuyahoga Falls, Cleveland
Heights, Strongsville, Brunswick, North Royalton, Kent, Solon,
Hudson, Twinsburg, Streetsboro, Warrensville Heights, Macedonia,
South Russell, Middlefield, Garrettsville and Burton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Ohio.

&&

LAT...LON 4152 8101 4108 8100 4123 8191 4127 8190
      4128 8188 4132 8188 4149 8183 4150 8180
      4149 8174 4153 8167
TIME...MOT...LOC 2117Z 272DEG 41KT 4147 8176 4124 8177

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Jaszka
Local storm report, Jun 1, 5:20 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
520 PM EDT WED JUN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     4 WNW CASTALIA          41.42N 82.89W
06/01/2022                   SANDUSKY           OH   911 CALL CENTER

            FOUR POWER POLES DOWN ON US ROUTE 6 AND
            COUNTY RD 294. PERSON TRAPPED IN CAR IN
            BETWEEN POLES. PERSON IS NOT INJURED. TIME
            ESTIMATED VIA RADAR.

&&

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:13 PM EDTSpecial Weather StatementCLEWayne32 min
Jun 1, 2:02 PM EDTSpecial Weather StatementCLEStark43 min
Jun 1, 2:50 PM EDTSpecial Weather StatementCLEStark40 min
Jun 1, 2:53 PM EDTSpecial Weather StatementCLEOttawa, Sandusky52 min
Jun 1, 3:09 PM EDTSpecial Weather StatementCLESandusky51 min
Jun 1, 3:15 PM EDTSpecial Weather StatementCLEStark30 min
Jun 1, 3:17 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca, Wood43 min
Jun 1, 3:44 PM EDTSpecial Weather StatementCLEErie46 min
Jun 1, 3:44 PM EDTSpecial Weather StatementCLEStark31 min
Jun 1, 3:47 PM EDTSpecial Weather StatementCLEWyandot58 min
Jun 1, 3:55 PM EDTSpecial Marine WarningCLE70 min
Jun 1, 4:00 PM EDTSpecial Weather StatementCLEHuron, Seneca45 min
Jun 1, 4:03 PM EDTSpecial Weather StatementCLEAshtabula27 min
Jun 1, 4:08 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Seneca, Wyandot67 min
Jun 1, 4:17 PM EDTSevere Thunderstorm WarningCLEErie, Lorain45 min
Jun 1, 4:19 PM EDTSpecial Weather StatementCLEMarion, Morrow41 min
Jun 1, 4:36 PM EDTAreal Flood AdvisoryCLEErie, Sandusky3 hr
Jun 1, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Lorain, Medina38 min
Jun 1, 4:46 PM EDTSpecial Weather StatementCLEHuron59 min
Jun 1, 4:50 PM EDTSpecial Weather StatementCLEGeauga55 min
Jun 1, 5:00 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain3 hr
Jun 1, 5:10 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull50 min
Jun 1, 5:18 PM EDTSpecial Weather StatementCLEGeauga, Portage42 min
Jun 1, 5:22 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain, Medina2 hr
Jun 1, 5:30 PM EDTSpecial Weather StatementCLEWayne45 min
Jun 1, 5:33 PM EDTAreal Flood AdvisoryCLECuyahoga, Medina, Summit3 hr
Jun 1, 5:50 PM EDTSevere Thunderstorm WarningCLEStark, Summit, Wayne55 min
Jun 1, 5:54 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning, Portage, Trumbull81 min
Jun 1, 6:03 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Trumbull72 min
Jun 1, 6:10 PM EDTSpecial Weather StatementCLEKnox50 min
Jun 1, 6:17 PM EDTAreal Flood AdvisoryCLEGeauga, Portage, Trumbull3 hr
Jun 1, 6:19 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne41 min
Jun 1, 6:24 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark51 min
Jun 1, 6:55 PM EDTSevere Thunderstorm WarningCLEHancock, Wood50 min
Jun 1, 7:28 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Hancock, Seneca, Wood, Wyandot62 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.